# SDR HEEA087255

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,971 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: PHI206L13115B
- Part serial: TA122799
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED UPPER RIGHT TAILBOOM FITTING. SHOP REPAIR.
